# SDR P2EA00063

- Difficulty date: January 28, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND CORROSION ON VERTICAL STABILIZER AT RIGHT SIDE CHORD AT FIN STATION 77.77.  REPAIRED STABILIZER CHORD BETWEEN STATION 67.44 AND STATION 105.5 IAW COOPESA EO COO=3=55-084-00 DATED 02/11/2000.  FABRICATED SPAR SECTION IAW COOPESA COO-3-55-086-00 DATED 2/15/2000.  (M)
